Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The structure of measurable mappings on metric spaces
HTML articles powered by AMS MathViewer

by Andrzej Wiśniewski PDF
Proc. Amer. Math. Soc. 122 (1994), 147-150 Request permission


The purpose of this paper is to investigate the conditions under which every measurable mapping on a metric space X with the measure $\mu$ is a limit of a sequence of continuous mappings, with respect to the convergence $\mu$-almost everywhere.
  • L. V. Kantorovich and G. P. Akilov, Funktsional′nyĭ analiz, Izdat. “Nauka”, Moscow, 1977 (Russian). Second edition, revised. MR 0511615
  • Patrick Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0233396
  • Ĭ. Ī. Gīhman and A. V. Skorohod, The theory of stochastic processes. I, Die Grundlehren der mathematischen Wissenschaften, Band 210, Springer-Verlag, New York-Heidelberg, 1974. Translated from the Russian by S. Kotz. MR 0346882
  • S. Hartman and J. Mikusiński, The theory of Lebesgue measure and integration, International Series of Monographs on Pure and Applied Mathematics, Vol. 15, Pergamon Press, New York-Oxford-London-Paris; Państwowe Wydawnictwo Naukowe, Warsaw, 1961. Enlarged ed., translated from Polish by Leo F. Boron. MR 0123662
  • K. Jänich, Topology, Springer-Verlag, New York, Berlin, Heidelberg, and New York, 1980.
  • M. E. Munroe, Introduction to measure and integration, Addison-Wesley Publishing Co., Inc., Cambridge, Mass., 1953. MR 0053186
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20
  • Retrieve articles in all journals with MSC: 28A20
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 122 (1994), 147-150
  • MSC: Primary 28A20
  • DOI:
  • MathSciNet review: 1201807